# SDR IPXA2016110210169

- Difficulty date: October 27, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AYB703512
- Condition: Cracked
- Location: Bs 1278
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, UNDERWING FRAME-TO-XW118 BULKHEAD ANGLE CRACKED AT BS 1278 R.  REMOVED, FABRICATED AND REPLACED THE ANGLE IAW DWG AYB7035 AND SRM 51-33-01.
